# SDR USAA2014010600021

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 52,631 hours, 19,226 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 50068
- Condition: Faulty
- Location: Lavatory
- Part time: 11,428 hours, 3,847 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RETURNED TO GATE FOR LAVATORY D SMOKE DETECTOR FAULT.  REPLACED LAVATORY D SMOKE DETECTOR IAW A320 AMM 28-17-15-401.
